# SDR AT9900748

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CUSP WEB AT BS 256 AND L18L CORRODED AT INTERSECTION OF SUBFLOOR AND SIDEWALL PANELS.  REMOVED CORRODED AREA OF CUSP WEB AND REMOVED FRAME-TO-CUSP FITTING.  FABRICATED REPAIR DOUBLER FOR CUSP WEB.  REPLACED FRAME-TO-CUSP FITTING.  INSTALLED REPAIR DOUBLER AND FRAME-TO-CUSP FITTING IAW DC9 SRM 51-10-3, 51-10-4, 51-30 AND MM 53-20-1.
